Is there anything I can do to aid in weight loss while taking meds edema and blood pressure have also risen.
Hi, how long have you been taking the Depakote? If it is a new med, and is causing these problems, it might be a good idea to ask your doctor for an alternative treatment. If however you have been on it for a while now and it is working well, other than the side effects, then standard dietary rules apply. Unfortunately there isn't a simple answer that is going to make a change over night. Exercise is always the best thing to do to aid weight loss. You don't need to go over the top, but walking instead of using the car when possible and taking walks when you are not working, do you have a dog you can walk? Or perhaps a neighbour or family member does and you could do all 3 of you a favour! Simple things like jogging on the spot, running up and down stairs, riding a bike... Also try to reduce your fat intake, go for lower fat products when doing your weekly shop. I know you say your diet isn't the cause of your weight increase, but if you make a few small changes it will help get your weight back down. Drinking water before and after a meal will help speed up your metabolism as well as making you feel fuller, and therefore you'll eat less. I'm sorry i can't give you any better advice, hopefully you'll get more responses to your question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 9 Oct 2013 • 1 answer
Posted 20 Feb 2014 • 1 answer
Posted 28 Oct 2015 • 4 answers